# SDR SWAA2021120344845

- Difficulty date: November 16, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208 RBL 45 BS 727B-727C+5; BS 727C+9-727D+15; BS 727D+19-812; BS 817-887. [TTG8Q0093K44] REQUIRES RII BUY BACK ; / [01] WORK CARD TTG8Q0093K44 IS RII.; [02] COMPLETED ENTRY; [03] COMPLETE; [04] UPDATED WORK CARD; [05] COMPLETED; [06] CERTIFIED.
